# SDR REXA20130801118

- Difficulty date: August 8, 2013
- Submitted: August 11, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,144 hours, 22,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX PRESSURE FLOOR SUPPORT HAS CORROSION IN NUMEROUS AREAS FROM FS 409+128 TO 559.  REPAIRED IAW REO 601R-53-41-666.
